# SDR SIMA20240430001

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000230
- Aircraft time: 18,563 hours, 17,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BOARDING PASSENGER DOOR DOESNT NOT LATCH WHEN BOARDING.   LUBED MAIN DOOR LATCH/RELEASE HANDLE AS NEEDED. NO DEFECTS NOTED
